I took Plan B May 7, 12 hours after an "accident" - which I'm guessing was the day of or day after ovulation (wasn't charting yet - now I will!)
Had a short, light period that was 7 days late, starting May 24 (though not so light as to be considered abnormal, I think).
Took a preg test that was negative on May 22. However, I took it in the middle of the day after drinking plenty of water.
Fast forward to June - during the past two weeks I've been feeling subtle cramps everyday. Nothing painful.
My breasts seem bigger, and nipples were quite sore the past week (never felt that before in my life).
Then starting about 5-6 days ago, I started feeling real cramps, like when I'm having my period. (normally cramps only begin after my period starts)
Started my period yesterday, which is several days early from my "new" Plan-B delayed date.
Normally my cramps will be pretty bad, accompanied by lower back soreness and a slight nauseous feeling. But yesterday was awful - the cramps were SO intense and painful and my back was killing me - absolute agony. I could hardly do anything all day. Period flow is extremely/abnormally heavy.
Is this all the result of taking Plan B more than 6 weeks ago? Or is it possible that I had a miscarriage?
Just wondering if anyone has experienced effects from Plan B much later, or if I should be concerned.